@Article{JCM-24-609, author = {}, title = {A New SQP-Filter Method for Solving Nonlinear Programming Problems}, journal = {Journal of Computational Mathematics}, year = {2006}, volume = {24}, number = {5}, pages = {609--634}, abstract = {

In [4], Fletcher and Leyffer present a new method that solves nonlinear programming problems without a penalty function by SQP-Filter algorithm. It has attracted much attention due to its good numerical results. In this paper we propose a new SQP-Filter method which can overcome Maratos effect more effectively. We give stricter acceptant criteria when the iterative points are far from the optimal points and looser ones vice-versa. About this new method, the proof of global convergence is also presented under standard assumptions. Numerical results show that our method is efficient.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8778.html} }